# SDR HALA2020071600145

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 27,696 hours, 4,243 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 43801290001
- Part serial: 82202
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 27,682 hours, 4,240 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 ENG NO N3 ROTATION ON START, START VALVE OPENS.  REMOVED AND REPLACED NR 2 ENG STARTER IAW AMM 80-11-41-0401.  OPS CHECK NORMAL, NO LEAKS NOTED.  OK FOR SVC.
